# SDR SWIA202052619

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD INBOARD FLOOR MOUNT FITTING ATTACHED TO THE FLOOR SUPPORT CROSSBEAM FS 295 FOR GALLEY NR 1 HAS CORROSION ON ITS UPPER SURFACE, MARKED WITH ORANGE FLAG TAPE.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED FITTING P/N SH670-32149-3 AT FS 280.00-FS 295.00 RBL 16.0, REF CRJ-700 SRM AND DRAWING.
